# SDR AALA202310042290

- Difficulty date: September 17, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 63,203 hours, 26,894 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Link
- Part number: 66183151
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE FORWARD ENTRY DOOR IS DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR AALA202309267789: REPLACED DAMAGED GUIDE ARM (AALA202309267789) AND RADIUS LINK (AALA202310042290) PER AMM 52-11-21-400-802. ** (CLOSED)
